# SDR SWAA2023083094780

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 64,082 hours, 38,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT AT 12CBA INOP.<[01] REMOVED AND REPLACED BATTERY PACK FOR AREA LIGHT AT 12CBA. OPS CHECKS GOOD.
